# SDR CALA0001796

- Difficulty date: November 17, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Nr 15 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT WING O/B EDGE OF RIB GOUGED AT NR 15 SLAT TRACK CUTOUT.  THE RIB WAS REMOVED AND A NEW RIB WAS INSTALLED IAW SRM 51-30-2, 51-30-6, 51-30-4, 51-10-3, AND 51-30-5.
